# SDR 96ZZZX2052

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 07125001
- Condition: Stuck
- Location: Stabilizer Trim
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE OWNER COMPLAINED HE COULD NOT TRIM PLANE FOR NOSE DOWN.  UPON INSPECTION, TRIM SYSTEM WOULD BECOME STUCK REQUIRING EXTREME FORCE TO FREE SYSTEM.  UPON STABILIZER REMOVAL, FOUND ACTUATOR WOULD BIND IN APPROXIMATELY NEUTRAL POSITION.  AFTER SOAKING PARTS IN PENETRATING FLUID AND APPLYING EXTREME FORCE, PARTS WERE FINALLY SEPARATED.  SUBMITTER SUSPECTED CAUSE - NO LUBRICATION TO ASSEMBLY DUE TO DIFFICULTY OF ACCESS.  THIS COULD CAUSE A DANGEROUS CONDITIONIN FLIGHT!.
